No gastro doctor has been able to figure out this condition. I been taking levson since I was a kid. When I was born, my digestive system wasn't fully developed. I been having problems with my stomach since birth. Obviously it's developed now. In 2011, I had a endoscopy and they found chemical gastritis. I'm on protonics, levson, librax. I'm not sure of these spellings.
I have these odd what i call "stomach attacks." I'll start getting pain in my stomach and it feels almost as if I'm constipated. I'll have a stabbing pain in my neck and it feels like my spine is lit on fire and I'm being stabbed in my tailbone! I'm usually in the bathroom the entire time except when i try to lay down or walk a little bit. I can't lay still, and I hold on to walls because I feel like I'm falling. I scream in pain. I've been told I scream more than a woman in child birth, by my aunt who had been at the hospital to see her 4 grandchildren born within 2 years.
I'll go to the bathroom but nothing happens. If it does, it's diarrhea and it's bad. It's not gas. I'm sure of that. This happens frequent and it seems to be getting worse now. I start sweating too and my fan is usually on 24/7 because I now developed a heat problem.
This has been a year now. It recently attacked me while I was in class this Monday. (I will be 20 years old in early November)
It's getting annoying, irritating, painful, more frequent and the only thing that stops it when it attacks is the levson. But it doesn't stop it forever. And I want this to end now. I never experienced so much pain in my life.
We sometimes think of calling 911 but then it stops after my medicine. I had to take a double dose last time which was a month ago.
I want an answer. I want more help. Nobody can figure this out and it's frustrating!
Some friends I have talked to have said there is possibly something wrong with my liver!
(I do have IBS and I used to be lactose intolerant. I believe I could be at risk of stomach cancer)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?